# SDR AALA201911049012

- Difficulty date: November 1, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N929NN
- Make and model: Boeing 737823
- Aircraft serial: 33322
- Aircraft time: 20,571 hours, 8,476 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Switch
- Part number: V3L2228
- Condition: Unreliable
- Location: Speed Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT EXPERIENCED HIGH SPEED ABORTED TAKE-OFF AT APPROX. 95 KNOTS ON ACCOUNT OF CONFIGURATION WARNING LIGHT. MAINTENANCE REPLACED SPEED BRAKE TAKE OFF WARNING SWITCH S651 IAW AMM 31-51-03. INSTALLATION TEST GOOD.
